# SDR AALA201801099009

- Difficulty date: January 6, 2018
- Submitted: January 10, 2018
- Operation: Air carrier
- Aircraft: N919NN
- Make and model: Boeing 737823
- Aircraft serial: 29573
- Aircraft time: 15,710 hours, 6,243 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. LOWER FORWARD ENTRY WAY WALL (RIGHT SIDE) MISSING LENS COVER. REMOVED AND REPLACED EMERGENCY LIGHT R SIDE PER MM 33-51-00.
